I have been on Zegerid for quite a while for GERD and hiatal hernia. I am currently on antibiotics and had drug reactions 2 nights in a row. The symptoms were jittery feeling, sleeplessness, feeling like you can't breathe right, chest discomfort. Those two nights I took Zegerid and then the antibiotic Keflex within a half hour of each other. Last night I did not take my Zegerid and it did not happen. Anyone on antibiotics please be careful--my doctor had not even heard of it reacting with Keflex.
I did an interaction checker (on this site) between the two drugs and no interactions were found. This is very odd. As you mention your Dr. had not even heard of it.-
I have done it twice now , just to double check and the following information comes up:
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Take care and I hope is nothing too serious.-
- Zegerid Information for Consumers
- Zegerid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zegerid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2012 • 7 answers
Posted 6 Jun 2013 • 1 answer
Posted 3 Dec 2013 • 1 answer
Posted 3 Jun 2014 • 2 answers
Posted 29 Apr 2016 • 1 answer